Inventiones mathematicae

, Volume 163, Issue 2, pp 229–288

CM-values of Hilbert modular functions

Article

DOI: 10.1007/s00222-005-0459-7

Cite this article as:
Bruinier, J. & Yang, T. Invent. math. (2006) 163: 229. doi:10.1007/s00222-005-0459-7
  • 165 Downloads

Copyright information

© Springer-Verlag 2005

Authors and Affiliations

  1. 1.Mathematisches InstitutUniversität zu KölnKölnGermany
  2. 2.Department of MathematicsUniversity of Wisconsin MadisonMadisonUSA

Personalised recommendations